# SDR DHL2008765021

- Difficulty date: January 20, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Bs 612 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, MCD AFT HINGE SECTION IS CRACKED AT BS 612 STRINGER 4L.  REMOVED AFT HINGE SECTION AT MAIN CARGO DOOR BS 612 STRINGER 4L IAW MM FIG 5201B REV E.  FABRICATED HINGE SECTION  IAW MM FIG 5201B REV E.  TREATED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED HINGE SECTION AT MCD BS 612 STINGER 4L IAW MM FIG 5201B REV E.
